Dimensions of distribution sets in the unit interval
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 547-552
Printed December 1, 2007
In Soo Baek
Pusan University of Foreign Studies
Abstract : The unit interval is not homeomorphic to a self-similar Cantor set in which we studied the dimensions of distribution subsets. However we show that similar results regarding dimensions of the distribution subsets also hold for the unit interval since the distribution subsets have similar structures with those in a self-similar Cantor set.
Keywords : Hausdorff dimension, packing dimension, distribution set, bounded Vitali covering
MSC numbers : Primary 28A78, Secondary 28A80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd